# SDR CALA2021022600230

- Difficulty date: February 25, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N27957
- Make and model: Boeing 787-9
- Aircraft serial: 36409
- Aircraft time: 25,792 hours, 2,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: ABYA003012A0009
- Condition: Corroded
- Location: Mid Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M LAV UNDER SCUFF PLATE BEAM AND FRAME CORROSION REF NON-ROUTINE NR.9426069.  SPEC NO.B787-25-3-0069.  M LAV UNDER SCUFF PLATE BEAM AND FRAME REPLACED AS PER ECRA 2541 -01547 REV. ORIG.
